| Model Number |
1012270-12 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.There was no leak noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a heavily calcified and moderately tortuous lesion in the right coronary artery (rca).The 2.0x12mm mini trek rx balloon dilatation catheter (bdc) was prepared without issues and advanced to the lesion.Resistance was noted with the anatomy.During the initial inflation, the balloon ruptured at 8atms.Therefore, a same sized non-abbott device was used and the procedure was completed.There were no adverse patient effects nor clinical delay.No additional information was provided.